:

product description page

Aspirin (NSAID) Regular Strength Pain Reliever & Fever Reducer Coated Tablets - 500ct - Up&Up™ (Compare to active ingredient in Bayer Aspirin)

Aspirin (NSAID) Regular Strength Pain Reliever & Fever Reducer Coated Tablets - 500ct - Up&Up™ (Compare to active ingredient in Bayer Aspirin) - image 1 of 1

about this item

ABOUT ASPIRIN 325 MG REGULAR STRENGTH COATED TABLETS: Compare to Bayer® Aspirin active ingredient. Aspirin 325 mg Regular Strength Coated Tablets is safe pain relief plus lifesaving benefits.* It may be used as a pain reliever/fever reducer for adults and children 12 years and over. Aspirin 325 mg Regular Strength Coated Tablets are caffeine free and gluten free. *Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
Health Facts: Contains Aspirin
Product Warning: Do not use if you are pregnant or nursing
Product Form: Tablet
Suggested Age: 12 Years and Up
Primary Active Ingredient: Aspirin
Package Quantity: 500
TCIN: 11004683
UPC: 070030632687
Item Number (DPCI): 094-01-0107
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
California Residents: view Proposition 65 warning
$3.79

more ways to buy

guest reviews

7
overall: 4.7 out of 5 stars, see all reviews

most recent reviews

great price

(would recommend)
5 out of 5 stars
ruth 5 months ago
verified purchaser
great price for giving away to homeless in little first aid kits we make.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Regular strength aspirin

(would recommend)
5 out of 5 stars
Ann 9 months ago
verified purchaser
So glad that I found this regular strength aspirin. Please keep making this!see moreof the reviewer's review
Do you find this helpful?
yes (2)no (0)report

Good product, good price

(would recommend)
5 out of 5 stars
Annette M 1 year ago
verified purchaser
I take aspirin for occasional headaches and I think I'd notice if this brand wasn't working as well as it should. But, in my experience, it's a good product that works as well as the more expensive brands at a much better price. All in all, I've had good luck with Up & Up products.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.